# SDR DALA2017111608183

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,252 hours, 36,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Out Of Adjust
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE WILL NOT DEACTIVATE GIRT BAR FROM OUTSIDE HANDLE WHEN OPENING THE L1 DOOR. DISASSEMBLE THE EMERGENCY CABLE FROM DOOR. REMOVED INTERIOR DOOR PANEL. ADJUSTED THE DISARM CABLE IAW AMM 52-11-20-825-001, STEP G. OPS GOOD IAW AMM 52-11-20. RETURNED DOOR TO SERVICE. INSTALLED THE PANELS.
